HAROLD A. HARVEY, M.D.; ALLAN LIPTON, M.D.; BELLARMINE V. LAWRENCE, M.D.
To the editor: In their excellent review, "Hypersensitivity Reactions to Cancer Chemotherapeutic Agents" Weiss and Bruno (1) point out that such reactions are generally rare but may be life threatening and have received little attention in the literature. We report two examples not mentioned by the authors.
Weiss and Bruno cite several examples of severe anaphlactic reactions to intravenous melphalan and state that oral melphalan has produced only minor rashes in a few patients. Because the use of intravenous melphalan is still experimental and quite restricted, we believe a serious reaction to oral melphalan is noteworthy. We have previously reported
Learn more about subscription options.
Register Now for a free account.
HARVEY HA, LIPTON A, LAWRENCE BV. Raynaud's Phenomenon with Vinblastine and Bleomycin. Ann Intern Med. 1981;94:542–543. doi: 10.7326/0003-4819-94-4-542_2
Download citation file:
Published: Ann Intern Med. 1981;94(4_Part_1):542-543.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only